Strongly F*-inverse covers for tiling semigroups

Dombi, E and Gilbert, N.D. (2009) Strongly F*-inverse covers for tiling semigroups. Periodica Mathematica Hungarica, 59 (2). pp. 185-202. ISSN 0031-5303

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

We introduce the notion of path extensions of tiling semigroups and investigate their properties. We show that the path extension of a tiling semigroup yields a strongly F*-inverse cover of the tiling semigroup and that it is isomorphic to an HNN* extension of its semilattice of idempotents.